# SDR BAGA2025111100001

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N216BZ
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55172
- Aircraft time: 8,789 hours, 4,136 cycles
- Engine: PW1524G3
- Engine time: 5,772 hours, 2,897 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, J
- Precautionary procedure: F, D

## Discrepancy

AFTER LANDING, AS CLEARING THE RUNWAY R ENG FIRE WARNING MSG. RAN THE R ENG FIRE CHECKLIST. ENGINE REMOVE AND REPLACE.
